# SDR HAL9754

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17L AT STA 1136 IS CRACKED AT LOWER FLANGE.  STR 17R AT STA 1136 CRACKED AT FLANGE.  STR 16R AT STA 1136 IS CRACKED.  REMOVED CRACKED LONGERON 17L;, FABRICATED REPAIR  LONGERON AT 17L BETWEEN LT STA 1126 AND STA 1167 PER SRM 51-10-2, TREATED PER SRM 51-10-3 AND INSTALLED LONGERON EXISTING FRAME SECTION, 2 EXISTING SPLICES AND 1 EXISTING SHOVEL CLIP PER SRM 51-30-0.  REMOVED CRACKED LONGERONS 16 AND 17 RT BETWEEN STA 1126 AND 1167, FABRICATED NEW REPAIR LONGERONS 16 AND 17, 1 SPLICE, TREATED AND INSTALLED PER SRM'S 51-10-2, 51-10-3, AND 51-30-2, 51-30-5.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
